MAUDE Adverse Event Report: DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RGDFX CRVE ST ACL PLA XPIN SYS; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 213013
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported via email that the customer's trocar from their rigidfix curve 3.3mm kit welded with the cannula.No further details were provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not available for physical evaluation, hence, the complaint cannot be confirmed.Given the information provided we cannot discern a definitive root cause for the reported failure.A device history record (dhr) review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
RGDFX CRVE ST ACL PLA XPIN SYS
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7399840
Report Number1221934-2018-50392
Device Sequence Number1221115
Product Code HTY
UDI-Device Identifier20886705020000
UDI-Public20886705020000
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number213013
Device Lot Number3927430
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1